1. SALE EXTENDED!!! Thanksgiving Sale 10% Off LifeGivingStore.com Till Monday December 9th @ Midnight With Coupon Code: THANKS2019
    Click Here!
    Dismiss Notice

Positive DHEA Results With A Side-effect I Want To Eliminate

Discussion in 'Supplements, Pharmaceutical Drugs' started by Captain_Coconut, May 1, 2018.

  1. Captain_Coconut

    Captain_Coconut Member

    Joined:
    Feb 26, 2018
    Messages:
    988
    Gender:
    Male
    I am overall experiencing good effects from DHEA supplementation at 10mg a day, I am taking a time release version. I take this in the morning together with 10mg pregnenolone, aspirin, salt, coffee, 100 calories sugar, 100 calories coconut oil, protein source like eggs or cheese, b vitamins.

    When I take it I notice overall increased energy / focus / libido / decreased body pain / positive attitude - lots of good things. The trouble however is at the beginning two hours after dosing I will feel a sort of edgy low blood sugar feeling, it is not the same as feeling lethargic - I feel alert but a subtle weak at legs / light-headed feeling, like the feeling you might pass out when you start to go pale from low blood sugar - my body temperature is normal around this time, there is a slight anxious feeling - not excruciating - but not desirable.

    Lower 5mg dose gives me the same feeling, not taking with pregnenolone or taking more pregnenolone also produce the same results. With or without food seems about the same too. I have also tried not taking coffee at the same time but this seems to make it worse. I'm looking for help on suggestions of other things I can look in to that may possibly help to smooth out the first few hours. I am also curious if there is simply an adaptation phase where this is a common side effect - but that goes away after a few months.

    Please let me know your thoughts, thank you RPF.
     
  2. OP
    Captain_Coconut

    Captain_Coconut Member

    Joined:
    Feb 26, 2018
    Messages:
    988
    Gender:
    Male
  3. OP
    Captain_Coconut

    Captain_Coconut Member

    Joined:
    Feb 26, 2018
    Messages:
    988
    Gender:
    Male
    Well I ended up reading anecdotal accounts on other forums that this effect can just be part of an adjustment phase. I will just roll with it and hope for the best, I do wish there was something I could do to mitigate the side effect but I haven’t found anything.
     
  4. Luckytype

    Luckytype Member

    Joined:
    Jan 15, 2017
    Messages:
    933
    Gender:
    Male
    Have you tried it with a little more food throughout the day?
     
  5. Frankdee20

    Frankdee20 Member

    Joined:
    Jul 13, 2017
    Messages:
    2,277
    Gender:
    Male
    Occupation:
    Intensive Case Manager
    Location:
    Sun Coast, USA
    Oral? I’m dying to try my 5 mg caps
     
  6. OP
    Captain_Coconut

    Captain_Coconut Member

    Joined:
    Feb 26, 2018
    Messages:
    988
    Gender:
    Male
    Yes, oral time release, vitacost brand.

    I’ve tried with more food yes, same issue but slightly more delayed.
     
  7. GreekGod

    GreekGod Member

    Joined:
    Jan 21, 2018
    Messages:
    36
    Gender:
    Male
    try a sub lingual dhea or a cream...I think the studies are that oral dhea can cause problems in the liver. Try eating raw eggs with a splash of olive oil and some raw honey. It works well for me.
     
Loading...